# SDR HNAA2018031200057

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 52,817 hours, 64,531 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER WILL NOT ARM ON TAKE OFF ROLL AT 85% TORQUE.  CLEANED THE SWITCHES ON POWER LEVERS.  GROUND RAN AIRCRAFT,  OPS CHECKED GOOD.  OK FOR SERVICE.
